# SDR FDEA201210193705

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 70,638 hours, 15,017 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL390,  RECEIVED BATTERY DISCHARGING ALERT.  AT 10,000 FT ALERT DISAPPERED.    R & R THE R2-24 RELAY IAW MM 24-34-01-2 AND SPWM 20 AND WDM 24-33-01.  ALSO R & R RELAY R2-5145 IAW FIM 24-30-19-00 AND WDM 24-30-19-00. PERFORMED A RTS OF EPCU GROUND OPS CHECKED NORMAL. PERFORMED A BATTERY CHARGER TEST IAW MM 24-34-03-5.
